| Catalog Number |
109151 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Swelling (2091); Tissue Damage (2104)
| Date of Event |
09/16/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that about one month after the dental implant was installed in intraoral region #24, it was verified its non- osseointegration.Forty ncm of primary stability was achieved and immediate load was not performed.The patient presented bone type ii.